# SDR CALA9900378

- Difficulty date: April 8, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N16804
- Make and model: Doug DC-9-82
- Aircraft serial: 49246
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Cylinder
- Part number: 39370335501
- Condition: Leaking
- Location: Rt Mlg
- Part time: 27,836 hours
- Stage of operation: AP
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

THE RT HYDRAULIC SYSTEM PRESSURE AND QUANTITY DROPPED TO ZERO APPROXIMATELY 10 MINUTES FROM LANDING AT EWR.  ABNORMAL PROCEDURES WERE FOLLOWED AND ALTERNATE GEAR EXTENSION WAS USED.  THE LT MLG DOOR SUSTAINED DAMAGE ON LANDING.  MAINTENANCE FOUND THE RT MLG BUNGEE CYLINDER LEAKING.  THE RT MLG BUNGEE CYLINDER WAS REMOVED AND REPLACED AND OPERATION CHECKED GOOD IAW MM 32-32-03.  THE LT MLG DOOR WAS REMOVED AND REPLACED IAW MM 32-12-01.  A GEAR RETRACTION WAS PERFORMED AND OPERATION CHECKED GOOD.  IN ADDITION, THE RT ENGINE DRIVEN HYDRAULIC PUMP AND RT AUX ELECTRIC HYDRAULIC PUMP WERE REMOVED AND REPLACED.
